MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ARTEGRAFT VASCULAR GRAFT; TISSUE GRAFT OF 6MM AND GREATER

LEMAITRE VASCULAR, INC. ARTEGRAFT VASCULAR GRAFT; TISSUE GRAFT OF 6MM AND GREATER
Model Number AG 640
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The graft was spatulated and sewn into the vein using running 6-0 prolene.At the end of the procedure, the vessels and graft were flushed with good flow.One repair stitch was placed in each of the arterial and venous anastomoses.There was strong flow in the graft to the midportion of the tunneled area but very little flow into the venous area.The tunnel was enlarged manually from both directions to ensure that there was no stricture of the graft.There was not.The graft was opened, and a coronary dilator was passed through the graft as was a fogarty balloon catheter.No clot or other problem was noted.A incision was made over the point of the pulse differential, and the graft was noted to be bruised appearing.The graft was opened, and a dissection flap was seen within the graft.A small portion of the graft was excised and re-anastomosed, but this did not fix the problem.Left ovary graft material from the original trimming of the graft was then used to replace most of the arterial portion of the graft.It was sewn into the venous area at the counter-incision and was sewn into the arterial portion approximately 2 cm from the anastomosis.Following this, there was excellent flow through the graft.The excised portion of the graft was opened on the back table and found to have what appeared to be a dissection within the graft.

Brand Name
ARTEGRAFT VASCULAR GRAFT
Common Device Name
TISSUE GRAFT OF 6MM AND GREATER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
206 north center dr.
north brunswick NJ 08902
MDR Report Key20891711
Report Number20891711
Device Sequence Number13022560
Product Code LXA
UDI-Device Identifier00316837000244
UDI-Public(01)00316837000244
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG 640
Device Catalogue NumberAG 640
Device Lot Number23F283-028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA12/04/2024